# SDR REXA2021051900361

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670518263
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELECTRICAL CONNECTOR PLATE ATTACHMENT ANGLE HAS NUMEROUS OVERSIZED HOLES & CORROSION AND REQUIRES REPLACEMENT. P/N: CC670-51876-3. LOCATED @ FS 280 CROSSBEAM - LOCATED, DRILLED, INSTALLED AND TOPCOATED SERVICEABLE RH ATTACH ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-25-16-001-001-A01. WVAC EMP #89523
